# SDR SWIA200616955

- Difficulty date: July 21, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 23,637 hours, 33,766 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON FLOOR BELOW GALLEY (FORWARD) CORRODED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED SEAT TRACK ON FLOOR BELOW GALLEY (FORWARD).
